# SDR UPS05845774

- Difficulty date: October 5, 2005
- Submitted: November 16, 2005
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- Aircraft time: 85,856 hours, 28,516 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Finger Doubler
- Condition: Cracked
- Location: Bs 920-940
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 FINGER DOUBLER CRACKED AT STA 920-940 LBL 60.  REMOVED FINGER DOUBLER AT STA 920-940 LBL 60 IAW SRM 51-1-20D AND 51-3-0.  FABRICATED AND INSTALLED FINGER DOUBLER AT STA 920-940 LBL 60 IAW SRM 53-07-03 FIG 004 AND SRM 51-1-21 SRM 51-1-20D.
